# SDR AALA201908229013

- Difficulty date: August 13, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 63,525 hours, 15,926 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part serial: 2476082
- Condition: Unreliable
- Location: Nr 1 Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L ENG WOULD NOT SHUTDOWN  WITH FUEL CONTROL-FIRE HANDLE PULLED. MAINTENANCE REMOVED AND REPLACED # 1 ENG. FUEL FLOW GOVERNOR IAW JOB CARD 73-94-01. OPS CHECKED NORMAL.
